# SDR SWIA202506020002

- Difficulty date: May 28, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N504SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000885
- Aircraft time: 9,064 hours, 5,331 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1614417 : CREW REPORTED BIRD STRIKE ON RIGHT WING INBOARD SLAT REVEALED THE FOLLOWING AFTER MECHANIC INSPECTION OF DAMAGE AREA: THE DAMAGE MEASUREMENTS ARE H 3.8 INCHES X W 12.5 INCHES X D 0.445 INCHES (H/D = 8.53) AND IS BEYOND THE MAXIMUM ALLOWABLE TOBE REWORKED PER ERJ175 SRM PART II 57-41-01/AD02 - TABLE 101. (FLIGHT 6204 - FILED CLOSED)PERFORMED REPAIR ON RH WING INBOARD SLAT IAW ERJ 175 SRM 57-41-01/REPAIR 03P SEE TASK CARD 51-00-00-002-SKY-U AS WELL AS FORM M-337
